# SDR 96ZZZX2291

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N531SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10105
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: 710020
- Condition: Error
- Location: Eng Manifold
- Part time: 31 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MANIFOLD PRESSURE READING INCORRECT.
